# SDR UALA2011071103463

- Difficulty date: July 11, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 85,903 hours, 13,752 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 44
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING BITE TEST OF LEFT PACK CONTROLLER TEMP CONTROL VALVE LIGHT ILLUMINATED.  REPLACED LEFT PACK TEMP CONTROL VALVE, OPS CHECK NORMAL.
